# SDR 08FDEA01419

- Difficulty date: April 15, 2008
- Submitted: April 16, 2008
- Operation: Air carrier
- Aircraft: N315FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48313
- Aircraft time: 49,345 hours, 15,507 cycles
- Engine: Ge CF650C2
- Engine time: 55,457 hours, 18,416 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Compressor
- Condition: Stalled
- Location: Nr 3 Engine
- Part time: 55,457 hours, 18,416 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

NR 3 ENGINE COMPRESSOR STALL IN CRUISE SHAKING.  AIRCRAFT FLUCTUATION OF N1,-THROTTLE AT IDLE N137 PERCENT EGT 600-700 DEG INFLIGHT ENGINE SHUTDOWN, RESIDUAL FUEL FLOW AFTER SHUTDOWN 800 LBS FF.  REMOVED AND REPLACED THE #3 ENGINE.  PERFORMED IDLE AND FLT IDLE RUNS. ALSO PERFORMED A  MAX POWER ASSURANCE RUN. ALL ENGINE PARAMITERS WERE  NORMAL AND A/C OK FOR SERVICE. FUEL FLOW DISCR. WAS  ALSO CLEARED WITH ENGINE R & R.
